Groups of deviations of Fourier series in generalized Hölder spaces
Abstract
We study the rate of convergence of the values of analogs of the functionals of strong approximation of Fourier series in generalized L-Hölder spaces.Downloads
Published
25.08.2016
Issue
Section
Research articles
How to Cite
Lasuriya, R. A. “Groups of Deviations of Fourier Series in Generalized Hölder Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 8, Aug. 2016, pp. 1056-67, https://umj.imath.kiev.ua/index.php/umj/article/view/1901.